Über eine Klasse von ...-Untergruppen.

Wilfried Nöbauer

Monatshefte für Mathematik (1957)

  • Volume: 61, page 195-208
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried. "Über eine Klasse von ...-Untergruppen.." Monatshefte für Mathematik 61 (1957): 195-208. <http://eudml.org/doc/177021>.

author = {Nöbauer, Wilfried},
journal = {Monatshefte für Mathematik},
pages = {195-208},
title = {Über eine Klasse von ...-Untergruppen.},
url = {http://eudml.org/doc/177021},
volume = {61},
year = {1957},

AU - Nöbauer, Wilfried
TI - Über eine Klasse von ...-Untergruppen.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 195
EP - 208
UR - http://eudml.org/doc/177021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.